MAUDE Adverse Event Report: ASAHI INTECC PROWATER; GUIDE WIRE

ASAHI INTECC PROWATER; GUIDE WIRE
Catalog Number AGH146300
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/16/2023
Type of Reportable Event Malfunction
Event or Problem Description
Prowater wire became stuck in distal left main/proximal lad.Prowater wire became stuck in distal left main/proximal lad during coronary intervention.The physician noticed that the wire was broken prior to advancing any balloon or stent.The physician was able to use a balloon to pin the wire to the guide catheter and remove everything.

Brand Name
PROWATER
Common Device Name
GUIDE WIRE
Manufacturer (Section D)
ASAHI INTECC
3-100 akatsuki-cho
seto, aichi 489-0 071
JA  489-0071
MDR Report Key18315432
Report Number3004718255-2023-00315
Device Sequence Number6784022
Product Code DQX
UDI-Device Identifier04547327056144
UDI-Public(01)04547327056144(17)250131(10)220128A331
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/12/2023
Report Date (Section F) 12/12/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2025
Device Catalogue NumberAGH146300
Device Lot Number220128A331
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/22/2023
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date11/16/2023
Device Age20 MO
Event Location Hospital
Date Report to Manufacturer12/12/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/12/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age72 YR
Patient SexMale
Date Report Sent to FDA12/12/2023